Filters : "MIRZAII, BEHROOZ" Limpar

Filters



Refine with date range


  • In: Journal of Algebra. Unidade: ICMC

    Subjects: álgebra Homológica

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MIRZAII, Behrooz. A Bloch-Wigner exact sequence over local rings. Journal of Algebra, San Diego, Academic Press : Elsevier, v. 476, p. 459-493, 2017. Disponível em: < http://dx.doi.org/10.1016/j.jalgebra.2017.01.002 > DOI: 10.1016/j.jalgebra.2017.01.002.
    • APA

      Mirzaii, B. (2017). A Bloch-Wigner exact sequence over local rings. Journal of Algebra, 476, 459-493. doi:10.1016/j.jalgebra.2017.01.002
    • NLM

      Mirzaii B. A Bloch-Wigner exact sequence over local rings [Internet]. Journal of Algebra. 2017 ; 476 459-493.Available from: http://dx.doi.org/10.1016/j.jalgebra.2017.01.002
    • Vancouver

      Mirzaii B. A Bloch-Wigner exact sequence over local rings [Internet]. Journal of Algebra. 2017 ; 476 459-493.Available from: http://dx.doi.org/10.1016/j.jalgebra.2017.01.002
  • In: Pacific Journal of Mathematics. Unidade: ICMC

    Subjects: Homologia, Teoria Dos Grupos, Cohomologia De Grupos Abelianos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MIRZAII, Behrooz; MOKARI, Fatemeh Y. Virtual rational Betti numbers of nilpotent-by-abelian groups. Pacific Journal of Mathematics, Berkeley, Mathematical Sciences Publishers, v. 283, n. 2, p. 381-403, 2016. Disponível em: < http://dx.doi.org/10.2140/pjm.2016.283.381 > DOI: 10.2140/pjm.2016.283.381.
    • APA

      Mirzaii, B., & Mokari, F. Y. (2016). Virtual rational Betti numbers of nilpotent-by-abelian groups. Pacific Journal of Mathematics, 283( 2), 381-403. doi:10.2140/pjm.2016.283.381
    • NLM

      Mirzaii B, Mokari FY. Virtual rational Betti numbers of nilpotent-by-abelian groups [Internet]. Pacific Journal of Mathematics. 2016 ; 283( 2): 381-403.Available from: http://dx.doi.org/10.2140/pjm.2016.283.381
    • Vancouver

      Mirzaii B, Mokari FY. Virtual rational Betti numbers of nilpotent-by-abelian groups [Internet]. Pacific Journal of Mathematics. 2016 ; 283( 2): 381-403.Available from: http://dx.doi.org/10.2140/pjm.2016.283.381
  • In: Journal of Homotopy and Related Structures. Unidade: ICMC

    Subjects: Topologia Algébrica, Teoria Dos Números, Análise Funcional, álgebra Homológica

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MIRZAII, Behrooz. Third homology of 'SL IND.2' and the indecomposable 'K IND.3'. Journal of Homotopy and Related Structures, New York, Springer, v. 10, n. 4, p. 673-683, 2015. Disponível em: < http://dx.doi.org/10.1007/s40062-014-0080-9 > DOI: 10.1007/s40062-014-0080-9.
    • APA

      Mirzaii, B. (2015). Third homology of 'SL IND.2' and the indecomposable 'K IND.3'. Journal of Homotopy and Related Structures, 10( 4), 673-683. doi:10.1007/s40062-014-0080-9
    • NLM

      Mirzaii B. Third homology of 'SL IND.2' and the indecomposable 'K IND.3' [Internet]. Journal of Homotopy and Related Structures. 2015 ; 10( 4): 673-683.Available from: http://dx.doi.org/10.1007/s40062-014-0080-9
    • Vancouver

      Mirzaii B. Third homology of 'SL IND.2' and the indecomposable 'K IND.3' [Internet]. Journal of Homotopy and Related Structures. 2015 ; 10( 4): 673-683.Available from: http://dx.doi.org/10.1007/s40062-014-0080-9
  • In: Journal of Pure and Applied Algebra. Unidade: ICMC

    Subjects: Geometria Algébrica, álgebra Homológica

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MIRZAII, Behrooz; MOKARI, Fatemeh Y. A Bloch-Wigner theorem over rings with many units II. Journal of Pure and Applied Algebra, Amsterdam, Elsevier, v. no 2015, n. 11, p. 5078-5096, 2015. Disponível em: < http://dx.doi.org/10.1016/j.jpaa.2015.05.003 > DOI: 10.1016/j.jpaa.2015.05.003.
    • APA

      Mirzaii, B., & Mokari, F. Y. (2015). A Bloch-Wigner theorem over rings with many units II. Journal of Pure and Applied Algebra, no 2015( 11), 5078-5096. doi:10.1016/j.jpaa.2015.05.003
    • NLM

      Mirzaii B, Mokari FY. A Bloch-Wigner theorem over rings with many units II [Internet]. Journal of Pure and Applied Algebra. 2015 ; no 2015( 11): 5078-5096.Available from: http://dx.doi.org/10.1016/j.jpaa.2015.05.003
    • Vancouver

      Mirzaii B, Mokari FY. A Bloch-Wigner theorem over rings with many units II [Internet]. Journal of Pure and Applied Algebra. 2015 ; no 2015( 11): 5078-5096.Available from: http://dx.doi.org/10.1016/j.jpaa.2015.05.003


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020